# SDR DHL9980538C

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 162
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING T/E XRS 162 TEMP REPAIR BEHIND REAR SPAR.  REMOVED OLD REPAIR, FABRICATED REPAIR DOUBLER, 8.O X 7.82 PER EO MHA-3111 AND INSTALLED PER EO.  N/R 802
